# SDR AALA20130107024

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR FACTORY DOUBLER FROM STATIONS 160 TO 180, RIGHT BUTTLINES 44 TO 57 CORRODED.  INSTALLED NEW SUBFLOOR FACTORY DOUBLER PER AARD51-00-05-1 AND BOEING DRAWING 9936534.
